# SDR A6WA200940247

- Difficulty date: May 6, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 13,247 hours, 12,231 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 135153-29 - AFT PRESSURE BULKHEAD WEB AT FS 621.00, BL 0M WL 94.5 IS CRACKED.  AFT PRESSURE BULKHEAD AT 621.00 BL 0 WL 94.5.  REPAIRED IAW REO 601R-53-61-1285.  (K)
